International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 4, Part C

Invariant subspaces of bilateral shift on L2(S1)


Author(s): Dr. KL Kaushik

Abstract: In this Paper, we have proved that all the invariant subspaces of the bilateral shift on L2(S1) is of the form φHb2 where φ is a function in L which is equals to 1 almost everywhere.

Pages: 186-190 | Views: 194 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Dr. KL Kaushik. Invariant subspaces of bilateral shift on L2(S1). Int J Stat Appl Math 2020;5(4):186-190.
Call for book chapter
International Journal of Statistics and Applied Mathematics